# SDR SIMA20210502005

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,642 hours, 34,924 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Loose
- Location: Warning System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL NO TAKE OFF CONFIG EICASS MESSAGE. NO AURAL INDICATION. AFTER ABORT RAN QRH. RECIEVED TAKEOFF OK AURAL MESSAGE AND ATTEMPTED SECOND TAKEOFF. NO TAKE OFF CONFIG EICAS MESSAGE OCCURED IN SECOND ATTEMPT W/OUT AURAL IND-C/A-INSPECTED AURAL WARNING SYSTEM AND FOUND CONNECTOR SLIGHTLY LOOSE. RETIGHTENED CONNECTOR IAW EMB 145 AMM 31-51-01. PERFORMED MULTIPLE OPS CHECKS IAW EMB 145 AMM 31-51-00. OPS CHECK GOOD.
